# SDR BA08011

- Difficulty date: March 20, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 0370
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PHL FLT 741 MAD TO PHL, CREW STATED 'NLG WHEEL STEERING FAULT DISPLAYED ON ECAMS WHEN NLG EXTENDED.'  CREW RECYCLED THE GEAR TO SEE IF THE INDICATION WOULD DISAPPEAR AND IT DID NOT.  THE GEAR INDICATION SHOWED THREE GREEN FOR BOTH CYCLES.  FLIGHT LANDED AND TAXIED OFF THE ACTIVE RUNWAY UNDER ITS OWN POWER AND STOPPED, REQUESTING A TOW IN BY TUG.  AN EMERGENCY WAS DECLARED AS A PRECAUTIONARY MEASURE.  MAINTENANCE REPLACED NWS SELECTOR VALVE.
